Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Why there is reoccurrence of primary complex after having medications ?

my son , 2years old, had primary complex, it was detected aug 2011 same time he had lymph nodes that was swelling and had pus on it when he started drinking the meds it went gone, he had 3 the, 1 on the chee, 1 under the jaw and the other one was behind the ears, he finished the meds for 6 mos, it ended feb 15 2012, but now the lympnode on the cheek start to have pus again, waht does this mean? doe sit mean that the primary complex was not treated? and i havent brought him to doctor, i just noticed the pus, and its only 2 weeks
Asked On : Mon, 27 Feb 2012
Answers:  1 Views:  369
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pathologist and Microbiologist 's  Response
hello. Welcome to HCM.
If your son has documented proof of primary complex, he should have probably responded. Sometimes, the organisms will be resistant to first line drugs, and you need to discuss with your doctor for second line therapy according to his age and presence of contraindications. It is also possible that the nodes are becoming secondarily infected. A complete work up including FNAC/ biopsy for diagnosis and submission of pus for culture and antibiotic sensitivity would be helpful.
take care.
Answered: Mon, 27 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor